# SDR ASAA9580162

- Difficulty date: July 16, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N963AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53077
- System (JASC): 2565 · Escape Slide
- Part: Evac Slide
- Part number: D29984103
- Condition: Defective
- Location: Tailcone
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ANC - DURING GROUND SERVICING, THE EMERGENCY HANDLE ON THE AFT ENTRY DOOR WAS INADVERTENTLY PULLED WHICH JETTISONED THE TAILCONE.  THE TAILCONE EMERGENCY EVACUATION SLIDE DID NOT DEPLOY AND THERE WAS NO DAMAGE TO THE TAILCONE.  REINSTALLED THE TAILCONE AND REPLACED THE TAILCONE EMERGENCY EVACUATION SLIDE.  THE CAUSE FOR FAILURE OF THE EMERGENCY EVACUATION SLIDE TO DEPLOY WAS IMPROPER INSTALLATION OF THE AUTOMATIC DEPLOYMENT LANYARD.  THE LANYARD WAS NOT PROPERLY INSERTED THROUGH THE GIRT TAB THUS FAILING TO DISCHARGE THE INFLATION BOTTLE.  (M)
